# SDR USAA2012041100026

- Difficulty date: March 23, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 26,583 hours, 20,696 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK,  LEVEL 2 EXFOLIATION CORROSION ON RIGHT SHEAR TIE BETWEEN FR69 TO FR70, Z-500.  REPLACED RIGHT SHEAR TIE BETWEEN FR69 TO FR70, Z-500 IAW SRM 53-41-14.
